MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351414
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant medical products: gore® excluder® aaa endoprosthesis - stent graft iliac extender (pxl161007).H3: other code and h6: code b20 - the device remains implanted in the patient.Therefore, a device evaluation could not be performed.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.Per gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On march 17, 2015, it was reported that a patient presented with a common iliac aneurysm on the right side (measured 33 mm) was treated with gore® excluder® aaa endoprosthesis (rlt351414 and pxl161007).It was reported to gore that an additional gore® excluder® aaa endoprosthesis (plc121000) was implanted on (b)(6) 2018 due to a type iii endoleak in the right iliac branch.No aneurysm growth has been observed at date of onset (measured 32 mm on (b)(6) 2018).
 
Event or Problem Description
On (b)(6) 2015, it was reported that a patient presented with a common iliac aneurysm on the right side (measured 33 mm) was treated with gore® excluder® aaa endoprosthesis (rlt351414 and pxl161007) and an unknown iliac branch component (presumably a gore® excluder® iliac branch endoprosthesis).It was reported to gore that a additional gore® excluder® aaa endoprosthesis (plc121000) was implanted on (b)(6) 2018 due to a type iiib endoleak in the right iliac branch.No aneurysm growth has been observed at date of onset (measured 32 mm on february 8, 2018).No additional information was provided.
 
Additional Manufacturer Narrative
B5: event updated with new information received from the study site.Gore has made multiple attempts to requested device identification and other patient related data from the study coordinator on site.The study coordinator on site was not able to provide any additional information.Review of the manufacturing records could not be performed as a valid lot number was not provided.The device remains implanted in the patient.Therefore, a device evaluation could not be performed.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.Per the gore® excluder® iliac branch endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to: endoleak.Update b1, include check-box product problem (e.G., defects/malfunctions).Updated d1 brand name.Remove d4 (catalog number, serial number, expiration date, and unique identifier (udi) #).Corrected d10 concomitant medical products: (relevant associated devices used with the device being reported on): gore® excluder® aaa endoprosthesis - trunk - ipsilateral leg endoprosthesis (rlt351414), gore® excluder® aaa endoprosthesis - stent graft iliac extender (pxl161007).Updated g1 contact office - manufacturing site.Correct site number: 3013164176.H6: updated type of investigation code (remove b14, added b13 and b22).

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 86005
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19006801
Report Number2017233-2024-04774
Device Sequence Number21175345
Product Code MIH
UDI-Device Identifier00733132618477
UDI-Public00733132618477
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue NumberRLT351414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight76 KG